# SDR REXA2024102100902

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 33,605 hours, 24,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: SH670358343
- Condition: Mismanufactured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670SH-53-043 REV C, WE HAVE ENCOUNTERED MISMATCHED FACTORY PILOT HOLES @FS 843 LBL 18 COMMON TO THE LBL18 FLOOR BEAM AND PRESSURE BOX EXISTING HOLES. COMPLIED WITH MHIRJ REO 690-53-41-503 REV--10/17/2024.
